Cofinal completeness of the Hausdorff metric topology

Tom 208 / 2010

Gerald Beer, Giuseppe Di Maio Fundamenta Mathematicae 208 (2010), 75-85 MSC: Primary 54B20; Secondary 54E35, 54E45, 54E50. DOI: 10.4064/fm208-1-5

Streszczenie

A net in a Hausdorff uniform space is called cofinally Cauchy if for each entourage, there exists a cofinal (rather than residual) set of indices whose corresponding terms are pairwise within the entourage. In a metric space equipped with the associated metric uniformity, if each cofinally Cauchy sequence has a cluster point, then so does each cofinally Cauchy net, and the space is called cofinally complete. Here we give necessary and sufficient conditions for the nonempty closed subsets of the metric space equipped with Hausdorff distance to be cofinally complete.

Autorzy

  • Gerald BeerDepartment of Mathematics
    California State University Los Angeles
    5151 State University Drive
    Los Angeles, CA 90032, U.S.A.
    e-mail
  • Giuseppe Di MaioDipartimento di Matematica
    Facoltà di Scienze
    Seconda Università degli Studi di Napoli
    via Vivaldi 43
    81100 Caserta, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek